Annals of Discrete Mathematics: Volume 57
by MC Editor Univ Haifa Israel Golumbic (9780444515308)

Annals of Discrete Mathematics: Volume 57
 

MC Editor Univ Haifa Israel Golumbic


Release Date: 04 Feb 2004
Format: Hardback
Pages: 340
Category: Applied Mathematics
ISBN: 9780444515308
ISBN-10: 0444515305



"Algorithmic Graph Theory and Perfect Graphs", first published in 1980, has become the classic introduction to the field. This new Annals edition continues to convey the message that intersection graph models are a necessary and important tool for solving real-world problems. It remains a stepping stone from which the reader may embark on one of many fascinating research trails. The past twenty years have been an amazingly fruitful period of research in algorithmic graph theory and structured families of graphs. Especially important have been the theory and applications of new intersection graph models such as generalizations of permutation graphs and interval graphs. These have lead to new families of perfect graphs and many algorithmic results. These are surveyed in the new Epilogue chapter in this second edition. This is a new edition of the "Classic" book on the topic. It provides a wonderful introduction to a rich research area. It is written by a leading author in the field of algorithmic graph theory. It is beautifully written for the new mathematician or computer scientist, and gives a comprehensive treatment.

AUD $99.95

 This title is not held in stock & is ordered from suppliers, subject to availability.



Write a customer review of Annals of Discrete Mathematics: Volume 57.



If you like this title please tell others:

tell others

post to your Facebook wall post on Twitter post on Digg recommend to Stumbleupon bookmark on Delicious RSS feed send to a friend


Australian BookShop
Australian Bookshop. Established 2003
Search
Shopping Cart Customer Support


HolisticPage
International Online Store
of Inspiration
we ship everywhere
Australia Post
Australia Wide
.
Worldwide